bleeding while on Aygestin
3 Replies
ema - January 15

Dear Dr. Jacobs,

I am preparing for my second IVF. This time it will be microdose flare protocol. My RE decided that I take Aygestin for 10 days instead of BCPs, to avoid the strong suppression. However, instead of getting my period 3-5 days after stopping Aygestin (expected day is 01/18/09), I got it on 01/12/09 (the exact time when it should have been without medication). My RE recommends that I start my microdose Lupron on 01/19/09 regardless of early period, followed by stimulation medication after three days (Gonal F and Menopur).
Do you think it is wise to go on with the cycle with this early unexpected bleeding. I am concerned about that as I understood that microdose Lupron should start at the onset of period.

(I am 36 years old, endometriosis, my last FSH was ~14, however it was like that three years ago, but when repeated 8.9-seems variable. Previous IVF in 2006- 8 mature eggs, 7 fertilized, two unsuccessful pregnancies-miscarriages: one at 7 months, other at 6 weeks)

 

ema - January 16

Dear Dr. Jacobs,

Please answer the question in my previous posting. I am anxiously waiting for your your opinion.

Thank you

 

B. Jacobs, M. D. - January 16

The micro-dose Lupron flare will cause the ovaries to start making estrogens and grow follicles. I do not know of a reason you should not start your microdose flare, if you do not have an ovarian cyst or an elevated estradiol level.
Good luck.

 

ema - January 18

Thank you!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question